# SDR DXTA200601326

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 6,001 hours, 4,954 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 99123052
- Part serial: 4436
- Condition: Inoperative
- Location: Brake Sys
- Part time: 6,001 hours, 4,954 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, BRAKES GRAB THEN FADE MULTIPLE TIMES, BRAKE PRESSURE REMAINS GOOD.  REPLACED LEFT MAIN WHEEL TRANSDUCER.  INSTALLED AN OVERHAULED UNIT BY HYDRO-AIR INC FAA NR QD39785L.  OPS CK GOOD PER CE560 MM CH 32-42-00.
